Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Child has fever. Widal test shows platelet count 1.2. Meaning?

hi iam kanya my son is 3 yrs 10 months he had tem since 6 days inthat first 4 days he had high tem (102 -104) 5 th and 6th days his having mild tem (99 - 100) doctor ask me to do widal test and its show styphi o - 1:20, styphi h - 1:40, s para typhi AH - 1:20, BH - 1:20, heamoglobin- 11, eosinophils- 05, platelet count - 1.2. kindly let me know about the reports
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Pediatrician 's  Response
You have to retest to find is there any rising titre..Your child may suffer from typhoid fever or this may amamnestic reaction to previous typhoid vaccine..To confirm , please do blood culture and sensitivity for enteric organism..Platelet count is little bit low and this may occur in any number of condition like malaria, dengue and other viral and bacterial infection
Answered: Sun, 2 Jun 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor